# SDR USAA020006

- Difficulty date: February 28, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2610 · Detection System
- Part: Clamp
- Part number: 2345359002
- Condition: Broken
- Location: Apu
- Component: Apu, Garrtt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLT 6358 - DCA - AIRCRAFT ON GROUND AT GATE, WITH CREW IN COCKPIT.  OCCURRED PRIOR TO PUSHBACK.  APU DEACTIVATED PER MEL SEQ 49-1, APU FIRE DETECTION DEACTIVATED PER MEL SEQ 26-11.  FOUND APU INNER EXHAUST STACK SEPARATED AT TURBINE OUTLET.  REPLACED INNER EXHAUST STACK CLAMP.  BOTH MEL''S CLEARED.  (M)
